Alert archive / Pennsylvania / Tornado Warnings in 2019
Tornado Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 14, 2019, 7:34 PM EDT for Mercer County, Venango County, Pennsylvania. It was in force for 26 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 7:34 PM EDT (23:34 UTC)
- Expired
- Apr 14, 2019, 8:00 PM EDT
- In force
- 26 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Mercer County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 116 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 7:38 PM EDT | TSTM WND DMG | Rocky Grove, PA | CORRECTED LSR: REPORTS OF ROOF BLOWN OFF OF BUSINESS IN FRANKLIN. |
| Apr 14, 7:38 PM EDT | NON-TSTM WND DMG | Rocky Grove, PA | REPORTS OF ROOF BLOWN OFF OF BUSINESS IN FRANKLIN. |
| Apr 14, 7:39 PM EDT | TSTM WND DMG | 1 Nne Franklin, PA | A NARROW SWATH OF FOCUSED DAMAGE WAS ENCOUNTERED NEAR PALMER AVE AND AN ADJACENT CEMETERY. A POWER POLE WAS SNAPPED AT A NEARBY SOFTBALL FIELD, AND SUBSTANTIAL TREE DAMAGE WAS ENCOUNTERED BEGINNING ALONG PALMER AVE, WHERE HARDWOOD LIMBS WERE SNAPPED, AND SOFTW |
| Apr 14, 7:43 PM EDT | FUNNEL CLOUD | 1 Sw Dempseytown, PA | OBSERVER NOTED TWO DISTINCT FUNNEL CLOUDS DURING STORM PASSAGE, THE LATTER OF WHICH WAS LARGER AND LIKELY CORRESPONDS TO THE CONFIRMED TORNADO IN THE BAKER ROAD AREA. A SECOND OBSERVER ALONG WILBEA LN ALSO NOTED THE FUNNEL CLOUD. |
| Apr 14, 7:43 PM EDT | HAIL 1 | 1 Sw Dempseytown, PA | |
| Apr 14, 7:43 PM EDT | TORNADO | 2 Nnw Sugarcreek, PA | A BRIEF EF0 TORNADO WAS DOCUMENTED FROM ALONG BOWMAN RD TO ALONG BAKER RD. A CONCENTRATED SWATH OF TREE DAMAGE WAS IDENTIFIED ALONG ITS PATH, WITH CONSIDERABLE SNAPPING OF HARDWOOD LIMBS AND SEVERAL HARDWOOD TRUNKS. DAMAGE APPEARS TO HAVE CEASED BEFORE THE STO |
| Apr 14, 7:50 PM EDT | TSTM WND DMG | Grandview, PA | TREES DOWN ALONG GRANDVIEW RD. |
| Apr 14, 7:53 PM EDT | TORNADO | 6 N Rouseville, PA | A BRIEF, WEAK TORNADO OCCURRED ALONG PIONEER RD AND SHREVE RD. DAMAGE WAS LIMITED TO SNAPPING OF LARGE BRANCHES FROM MATURE HARDWOOD TREES. A FEW YOUNGER HARDWOOD TREE TRUNKS ALSO WERE SNAPPED. THE TORNADO HAS BEEN RATED EF0 WITH PEAK WIND ESTIMATED AT 65-70 M |
| Apr 14, 7:55 PM EDT | TSTM WND DMG | 5 Wsw Pleasantville, PA | TREES DOWN ALONG THE OIL CREEK STATE PARK BIKE PATH |
| Apr 14, 7:58 PM EDT | TSTM WND DMG | 1 Nne Pleasantville, PA | A FOCUSED SWATH OF TREE DAMAGE IN THE FORM OF SNAPPED LIMBS AND TRUNKS WAS DISCOVERED IN A PRIVATE GROVE OFF OF ENTERPRISE RD (RTE 27). ITS EXTENT COULD NOT BE EVALUATED BEYOND A DISTANT VISUAL INSPECTION OF THE START OF DAMAGE OWING TO PRIVATE PROPERTY RESTRI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:46 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 11.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1764 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859
WFUS51 KPBZ 142334
TORPBZ
PAC085-121-150000-
/O.NEW.KPBZ.TO.W.0004.190414T2334Z-190415T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
734 PM EDT Sun Apr 14 2019
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Northeastern Mercer County in northwestern Pennsylvania...
Northern Venango County in northwestern Pennsylvania...
* Until 800 PM EDT..
* At 734 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sugarcreek, or near Franklin, moving northeast at
50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Franklin around 740 PM EDT.
Oil City around 750 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Cooperstown, Hasson Heights, Oil Creek State Park, Pleasantville,
Polk, Rouseville, Utica and Woodland Heights.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4147 7951 4146 7952 4144 7952 4144 7948
4143 7948 4135 7998 4145 8006 4162 7968
4162 7951
TIME...MOT...LOC 2334Z 244DEG 45KT 4141 7994
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$3 follow-up statements
996
WWUS51 KPBZ 142341
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
741 PM EDT Sun Apr 14 2019
PAC085-142351-
/O.CAN.KPBZ.TO.W.0004.000000T0000Z-190415T0000Z/
Mercer PA-
741 PM EDT Sun Apr 14 2019
...THE TORNADO WARNING FOR NORTHEASTERN MERCER COUNTY IS CANCELLED...
The tornadic thunderstorm that prompted the warning has moved out of
the area. Therefore, the warning has been cancelled for that county.
A Tornado Watch remains in effect until 300 AM EDT for northwestern
Pennsylvania.
LAT...LON 4147 7951 4146 7952 4144 7952 4144 7948
4143 7948 4138 7980 4142 7988 4151 7992
4162 7968 4162 7951
TIME...MOT...LOC 2341Z 243DEG 48KT 4146 7981
$$
PAC121-150000-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-190415T0000Z/
Venango PA-
741 PM EDT Sun Apr 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHERN
VENANGO COUNTY...
At 741 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Franklin, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Oil City around 745 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Cooperstown, Rouseville, Hasson Heights, Oil Creek State Park,
Woodland Heights and Pleasantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4147 7951 4146 7952 4144 7952 4144 7948
4143 7948 4138 7980 4142 7988 4151 7992
4162 7968 4162 7951
TIME...MOT...LOC 2341Z 243DEG 48KT 4146 7981
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$974
WWUS51 KPBZ 142348
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
748 PM EDT Sun Apr 14 2019
PAC121-150000-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-190415T0000Z/
Venango PA-
748 PM EDT Sun Apr 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN VENANGO COUNTY...
At 747 PM EDT, a severe thunderstorm capable of producing a tornado
was located north of Oil City, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Venango County, including the following locations...
Rouseville, Hasson Heights, Oil Creek State Park, Woodland Heights
and Pleasantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4147 7951 4146 7952 4144 7952 4144 7948
4143 7948 4140 7970 4147 7980 4154 7983
4162 7968 4162 7951
TIME...MOT...LOC 2347Z 244DEG 45KT 4150 7971
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$557
WWUS51 KPBZ 142353
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
753 PM EDT Sun Apr 14 2019
PAC121-150000-
/O.CON.KPBZ.TO.W.0004.000000T0000Z-190415T0000Z/
Venango PA-
753 PM EDT Sun Apr 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN VENANGO COUNTY...
At 752 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Titusville, or 9 miles north of Oil City, moving
northeast at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hasson Heights... Rouseville...
Pleasantville... Oil Creek State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4149 7951 4146 7958 4146 7968 4152 7974
4156 7974 4162 7968 4162 7951
TIME...MOT...LOC 2352Z 232DEG 50KT 4156 7965
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 7:02 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 14, 7:02 PM EDT, 32 minutes before
Area Forecast Discussion...UPDATED National Weather Service Pittsburgh PA 702 PM EDT Sun Apr 14 2019 .SYNOPSIS... Showers and potential severe thunderstorms will accompany the approach and passage of low pressure this afternoon and evening. Cooler temperatures and lingering showers are forecast for Monday. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 7pm update...convective line continues to rush eastward. Latest update will include the expansion of the tornado watch and the removal of some of my Ohio counties behind the main line. Gusty thunderstorms are still possible behind the main line along the cold front. Previous discussion... Substantial dry slot is now working into the western counties, particularly Ohio, where temperatures are already recovering towards the upper 60s/around 70 and CAPE is starting to build. Still looking at the potential for a significant round of severe weather during the late afternoon/evening. Damaging wind gusts remain the overall higher threat. However, it is not often we see a 10% tornado risk contour in the SPC Day 1 convective outlook, as we do today in southeast Ohio. Initial storms in southeast Ohio will tend to be more discrete ahead of the advancing cold front and will be able to take advantage of 70-80 knots of effective bulk shear, as well as CAPE of 1000-1500 j/kg. HREF maximizes STP values and updraft helicity in Ohio as well. Expect storms to conglomerate into a more linear structure with time as they cross into WV/PA, with the tornado threat decreasing a bit, but damaging wind gusts remain quite likely. Hail may also be a concern as well in the strongest updrafts. Convective watches for our area are almost a foregone conclusion. Have timed PoPs to the hi-res model consensus, bringing categorical values along with the main convective line. Earlier rainfall of one half to three quarters of an inch may set up isolated locations for high water issues later, particularly urban areas, but still expect this threat to remain secondary in nature at this time given the overall progressive nature of the system. Once convection pulls east with the front by late evening/midnight, showers will linger through the night as the upper trough axis moves into the region. These will linger through Monday in northwest flow. Snow may mix in late as dramatically colder air aloft moves in aloft, but the warm ground and mostly above-freezing air temperatures will limit virtually all accumulation to zero. Winds will continue to be gusty during the day. Advisory-level gusts are possible along the ridges, but will hold off on any issuance for that given the impending severe weather. Shower activity will mostly cease by sunset as low-level ridging arrives. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY/... 500 mb heights will rise Tuesday and Wednesday as a new trough digs across the Rockies and Plains. This will push temperatures back above normal. Some light rain chances remain mostly north of Pittsburgh on Tuesday, but may sink a bit further into the central CWA on Wednesday as shortwaves ride over the ridge. Impacts should be minimal. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... That western trough will make eastward progress towards the end of the week, bringing more substantial rain chances by Friday night/Saturday, with strong southerly flow bringing another round of deep moisture. Depending on timing, a severe weather threat may exist with this system. Behind the system's cold front, troughing will provide lingering showers and cooler temperatures next weekend. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... General VFR conditions remain ahead of convective line of storms. These storms will continue to rush eastward as a line, restricting visibilities with moderate to heavy rains and gusts to 40kts. The strongest storms could produce wind gusts in excess of 50kts. MVFR to IFR intermixed with light rain showers will follow the fropa during the overnight hours, with WSW winds gusting to 25 to 30kts. Cold air filtering in will change rain over to snow sometime Monday morning. .Outlook... Restrictions should continue through Mon under upper troughing. Restrictions are possible again N of PIT with a Wed warm front. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Apr 14, 3:11 AM EDT, 16 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 311 AM EDT Sun Apr 14 2019 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021-509>514-150715- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison- Jefferson OH-Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango- Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny- Armstrong-Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges- Fayette-Fayette Ridges-Hancock-Brooke-Ohio-Marshall-Wetzel-Marion- Monongalia-Ridges of Eastern Monongalia and Northwestern Preston- Preston-Eastern Preston-Western Tucker-Eastern Tucker- 311 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for western Maryland, east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and tonight. Numerous severe thunderstorms are expected this afternoon and evening as the region has been place in an "enhanced" risk. The main hazards are damaging wind gusts and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Apr 14, 5:09 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
509 PM EDT Sun Apr 14 2019
OHZ039-048-057-058-068-142145-
Guernsey-Noble-Tuscarawas-Coshocton-Muskingum-
509 PM EDT Sun Apr 14 2019
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WIND WILL AFFECT WESTERN GUERNSEY...SOUTHERN COSHOCTON...
MUSKINGUM...SOUTHWESTERN TUSCARAWAS AND WEST CENTRAL NOBLE
COUNTIES...
At 508 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dresden to near North Zanesville to
Perry State Forest. Movement was east at 40 mph.
Wind gusts up to 45 mph and small hail are possible with these
storms.
Locations impacted include...
Zanesville... Coshocton...
Cambridge... Newcomerstown...
New Concord... West Lafayette...
South Zanesville... North Zanesville...
Dresden... Frazeysburg...
Philo... Pleasant Grove...
This includes the following highways...
Interstate 70 in Ohio between mile markers 146 and 178.
Interstate 77 in Ohio near mile marker 50, between mile markers 52
and 61, and between mile markers 67 and 68.
These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4001 8216 4021 8215 4044 8159 4017 8154
3975 8165 3977 8207 3982 8208 3982 8217
3991 8216 3991 8220
TIME...MOT...LOC 2108Z 249DEG 33KT 4016 8206 4003 8200 3976 8220Special weather statement, Apr 14, 6:24 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
624 PM EDT Sun Apr 14 2019
OHZ049-058-059-068-069-142300-
Guernsey-Monroe-Noble-Harrison-Belmont-
624 PM EDT Sun Apr 14 2019
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WIND WILL AFFECT SOUTHWESTERN HARRISON...EASTERN GUERNSEY...
WESTERN MONROE...WESTERN BELMONT AND NOBLE COUNTIES...
At 623 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Freeport to 10 miles north of
Marietta. Movement was east at 25 mph.
Wind gusts up to 45 mph and small hail are possible with these
storms.
Locations impacted include...
Barnesville... Woodsfield...
Caldwell... Freeport...
Byesville... Dudley...
Bethesda... Antrim...
Flushing... Quaker City...
Senecaville... Pleasant City...
This includes the following highways...
Interstate 70 in Ohio between mile markers 181 and 207.
Interstate 77 in Ohio between mile markers 18 and 44.
LAT...LON 4020 8154 4023 8106 3958 8110 3958 8126
3960 8126 3961 8128 3959 8129 3959 8136
3960 8137 3960 8139 3961 8139 3962 8141
3963 8142 3963 8145 3965 8145 3964 8147
3958 8147 3959 8159
TIME...MOT...LOC 2223Z 271DEG 23KT 4022 8137 3957 8141
SKHSpecial weather statement, Apr 14, 6:32 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 632 PM EDT Sun Apr 14 2019 OHZ039-040-049-050-058-059-142315- Guernsey-Jefferson-Tuscarawas-Harrison-Belmont-Carroll- 632 PM EDT Sun Apr 14 2019 ...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WIND WILL AFFECT HARRISON...SOUTHWESTERN JEFFERSON... NORTHEASTERN GUERNSEY...SOUTHWESTERN CARROLL...NORTHWESTERN BELMONT AND SOUTHEASTERN TUSCARAWAS COUNTIES... At 632 PM EDT, radar indicated strong thunderstorms were located along a line extending from 6 miles northeast of Dennison to near Freeport. Movement was east at 30 mph. Wind gusts up to 45 mph and small hail are possible with these storms. Locations impacted include... St. Clairsville... Cadiz... Freeport... Hopedale... Flushing... Scio... Adena... Jewett... Bowerston... Holloway... New Athens... Harrisville... This includes Interstate 70 in Ohio between mile markers 215 and 218. These storms may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4041 8074 4006 8088 4020 8139 4047 8126 TIME...MOT...LOC 2232Z 288DEG 27KT 4045 8123 4016 8127 SKH
Special weather statement, Apr 14, 6:49 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
649 PM EDT Sun Apr 14 2019
OHZ059-069-WVZ003-004-012-142345-
Monroe-Belmont-Marshall-Ohio-Wetzel-
649 PM EDT Sun Apr 14 2019
...A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL AND
GUSTY WIND WILL AFFECT MONROE...BELMONT...SOUTHWESTERN OHIO...WESTERN
WETZEL AND WESTERN MARSHALL COUNTIES...
At 649 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Barnesville to 12
miles west of Sistersville. Movement was east at 35 mph.
Wind gusts up to 45 mph and small hail are possible with these
storms.
Locations impacted include...
Wheeling... Moundsville...
Martins Ferry... New Martinsville...
St. Clairsville... Bellaire...
Barnesville... Bethlehem...
Woodsfield... Shadyside...
Paden City... McMechen...
This includes the following highways...
Interstate 70 in Ohio between mile markers 203 and 225.
Interstate 70 in West Virginia between mile markers 0 and 5.
These storms may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3949 8073 3951 8074 3954 8078 3956 8082
3960 8085 3958 8089 3961 8095 3954 8104
3957 8104 3957 8105 3958 8126 3960 8126
3961 8128 4011 8114 4009 8064
TIME...MOT...LOC 2249Z 264DEG 28KT 4011 8111 3958 8123
SKHLocal storm report, Apr 14, 7:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
729 PM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 1 WNW WEST LAFAYETTE 40.28N 81.76W
04/14/2019 COSHOCTON OH LAW ENFORCEMENT
SHERRIFF'S OFFICE REPORTS NUMEROUS TREES AND POWER
LINES DOWN NEAR WEST LAFAYETTE.
0553 PM NON-TSTM WND DMG QUAKER MOBILE HOME PARK 40.50N 81.46W
04/14/2019 TUSCARAWAS OH EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SEVERAL TREES ON HOMES NEAR
DOVER.
0558 PM HAIL 1 ENE WOLF 40.33N 81.55W
04/14/2019 E1.00 INCH TUSCARAWAS OH TRAINED SPOTTER
MULTIPLE REPORTS OF DIME TO QUARTER SIZED HAIL NEAR
SALEM, OH.
&&
EVENT NUMBER PBZ1902011
EVENT NUMBER PBZ1902012
EVENT NUMBER PBZ1902013
RACKLEYSpecial weather statement, Apr 14, 7:30 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
730 PM EDT Sun Apr 14 2019
OHZ039-048-150015-
Tuscarawas-Coshocton-
730 PM EDT Sun Apr 14 2019
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHEASTERN COSHOCTON AND NORTHERN TUSCARAWAS COUNTIES...
At 729 PM EDT, a strong thunderstorm was located 7 miles south of
Killbuck, or 9 miles northwest of Coshocton, moving northeast at 55
mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
New Philadelphia... Dover...
Strasburg... Sugarcreek...
Bolivar... Baltic...
Mineral City... Warsaw...
Parral... Zoar...
Chili... Layland...
This includes Interstate 77 in Ohio between mile markers 79 and 94.
LAT...LON 4043 8210 4045 8206 4044 8168 4063 8167
4065 8147 4067 8146 4066 8144 4065 8144
4065 8141 4054 8131 4027 8197
TIME...MOT...LOC 2329Z 237DEG 47KT 4040 8195The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 6:31 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 44 min |
| Apr 14, 6:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Lawrence, Mercer | 47 min |
| Apr 14, 6:59 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 46 min |
| Apr 14, 7:15 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Washington | 34 min |
| Apr 14, 7:45 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer and 1 more | 30 min |
| Apr 14, 7:46 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Clarion, Forest, Mercer, Venango | 44 min |
Nearby
Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.